# SDR SWIA2019102346606

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 43,270 hours, 36,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 513 APPROX STR17 R/H FRAME FWD LOWER INBOARD CORNER HAS CORROSION AS MARKED.  (C-CHECK) RO: 10/22/19. PERFORMED BLEND OUT OF CORROSION AT FS 513.00 APPROX. STGR.17 FRAME FWD. LOWER I/B CORNER. IAW SRM. FOUND TO BE WITHIN LIMITS. IAW SRM. RESTORED FINISH.
